# SDR P5CA2016061100133

- Difficulty date: June 11, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,232 hours, 2,006 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Part number: BACR13CDZ
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS MESSAGE.  PERFORMED FIM TASK 21-58 TR 899, FOUND EXHAUST VALVE CLOSED AND RELAY K1008 DEFECTIVE.  R & R RELAY K1008.  OPS CHECKED OK IAW WDM 21-58-12.
